Venlafaxine overdose

Common Questions and Answers about Venlafaxine overdose

effexor

Venlafaxine and Olanzipine, I took about eight Venlafaxine and three olanzipine. I obviously survived and I now really regret this stupid mistake and realise that life is precious and I'd never do it again. But now I worry about the long term effects on my body and health, and my liver and kidneys. I guess the worry is pointless but it still comes back and 'bites my brain' now and again.
Hello. I have been taking 387.5mg of venlafaxine daily for about 6 months now. A week ago I took an overdose of about 4000mg along with some other prescribed meds and ended up bring admitted to a psych ward. The psychiatrist there diagnosed me with Borderline Personality Disorder, told me no meds would help with it so I should come off the venlafaxine and buspirone that I had been taking.
com/pro/venlafaxine-er.html Symptoms associated with discontinuation of venlafaxine hydrochloride extended-release capsules, other SNRI's, and SSRI's have been reported [see Warnings and Precautions (5.6)]. Patients should be monitored for these symptoms when discontinuing treatment. A gradual reduction in the dose rather than abrupt cessation is recommended whenever possible.
Quetiapine is the generic of Seroquel, which is an atypical antipsychotic. You can use first generation antipsychotics (like thorazine) in bipolar, but they come with higher risk of movement disorders, so most doctors don't prescribe them for BP. Venlafaxine is the generic of Vyvanse, which is for ADD/ADHD. Some docs prescribe stimulants off label for BP, but generally not as a first try. Do you have a diagnosis of ADD or ADHD?
(at no point did i tell the staff what was happening) I was discharged into the community cpn and after a few months i took an overdose of all the medication they had prescribed I deeply regret it and cant believe i would have done that to my husband or children but even still did it (i feel so selfish i still cry now).
I'm concerned with your reply and wonder if the above symptons I described are what you'd call dangerous and I should not smoke grass after all. Could be that the p450 isoenzyme system could lead to an overdose? What do you do CCB? I've read your comments to various queries, you seem both knowlegable and caring. Thanks for your assistance.
Seroquel (quetiapine) Bipolar disorder, Depression 15,814,000 (88%) 9. 6. Effexor XR (venlafaxine) Depression, Anxiety, Panic disorder 14,992,000 (- 13%) 10. 9. Valium (diazepam) Anxiety, Panic disorder 14,009,000 (16%) 11. N/A Amphetamine salts (Generic) Attention deficit disorder 10,794,000 12. 14. Risperdal (risperidone) Bipolar disorder, Schizophrenia, irritability in autism 10,590,000 (45%) 13. N/A Vistaril* (hydroxyzine) Anxiety, tension 9,770,000 14.
I took my first overdose at 11, had a year long bout of what i now know to be dissociation or derealisation not too long after this. Suffered big mood swings. On antidepressants at 16 (1996), by which time i was using drugs most if not all the time (cannabis & ecstasy mainly). College went out the window and so it went on, me in chaos. First saw a psychiatrist age 20 ish. Stopped taking drugs 2001 as he advised. Had taken second overdose by then aged 17.
so we were at a loss to say what she took..and she has been dwelling on suicide as of late......they think it was an SSRI overdose as she had zoloft...but there were still some left..she is a nurse and often ssris will not kill u only make u a vegetable..ans since they do not make u high i just dont see her taking a whole bunch/ of those/plus if suicide was the point..
When you get the brain zaps, you can take 5 Omega3 in the morning and 5 again at noon. You can't overdose on Omega3. It is recommended that you don't take Omega3 after 4pm. This has worked for me so far, but it's the nausea and dry mouth today that is catching me off guard. Eating small amounts of raw foods is helping but the dry mouth is still here no matter how much water I drink.
During this past year, my daughter was using OC's, snorting heroin and then even started injecting. She almost died once of an overdose; benzo.'s and heroin. I thought that would scare her, but she did try it again and found that she couldn't stop. She is now going to a meth. clinic; she is at 75 mg., but I am so afraid of her not being able to get off.
however i am glad i am here and livng a functioning life like others. hang in there brother as each day rises that venlafaxine is kicking in even more and before you know it you will have an enormous relief when your horrible depression subsides and remember even when yourfeeling good dont come of it okay trust me i tried that sometimes we need to be on it for some time for it to change how our bio-chemistry functions okay. why were you on the ativan? do you experience anxiety?
MedHelp Health Answers